# SDR A6WA201040848

- Difficulty date: October 4, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT 621 INTERCOSTALS IN AEB ARE CRACKED AT 625.  R & R LT & RT INTERCOSTALS AT FS 625 STR14L & STR14R IAW SRM 51-42-21.
